# SDR DALA2025071505317

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 75,361 hours, 35,387 cycles
- Engine: Cfmint CFM565A3
- Engine time: 65,466 hours, 32,985 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 93009007
- Part serial: 25729
- Condition: Damaged
- Location: Zone 400
- Part time: 85,189 hours, 32,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SHIP 3269 - DIV - TO AUS DUE APU ON MEL AND #2 IDG OIL TEMPERATURE ABOVE 147 DEGREES. CORRECTIVE ACTION: REPLACEMENT OF IDG #2 IN PROGRESS. (LP: 7809135)
